# SDR RAIA960223

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Eng
- Part time: 6,065 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7031 - RIGHT RPM INDICATOR FAILED IN FLIGHT.  MAINTENANCE REPLACED RIGHT TACH GENERATOR PERFORMED GROUND RUNS OPERATIONAL CHECK GOOD.  (M)
